# SDR 06FDEA03636

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 999-1011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK BETWEEN STA 999 TO 1011, AT LBL 8 IS GOUGED.  REMOVED DAMAGED SEAT TRACK (OUT OF LIMIT AREA) IAW DC10 SRM 53-70-00 VOL 1.  INSTALLED REPAIR (PLUG IN SEAT TRACK) IAW DC10 SRM 53-70-00 PG 11 VOL 1.  REINSTALLED FLOOR PANELS STA 999-1099 LBL 8 -28 IAW DC10 AMM 53-21-08-02.
